Oh no! 15151515

There is some discharge (milk) leaking from my left nipple!
Im certain of it!

I’m a guy!

Now what?!??

Have you had your prolactin checked?

2 Likes

good ol risperidone galactorrhea

2 Likes

Yes, it’s high but not so bad
I told my psychiatrist the level
I think it was 26 or something

@everhopeful @cigarino @Aziz

3 Likes

Wow its surely the risperidone. Someone on the forum also got milk discharges while on risperidone and he’s a man. Did you ever check your blood prolactin lvl? Mine is 32.5 but no milk yet.

1 Like

Is galactorrhea dangerous?
Do you think she’ll take me off Risperdal?

1 Like

i dont think its dangerous just probably uncomfortable and embarassing as a guy. also gynecomastia is caused by prolactin which can cause men to grow breasts

1 Like

Time to add a little bit of Abilify to the mix?

1 Like

I mean what can she do for it?
Take me off Risperdal?
Reduce the dose?

I hear that galactorrhea can cause breast cancer

Surely I’m not accepting lactation

My prolactin level is above that of a pregnant woman like 400 and yes it causes breast to produce some milk.

1 Like

From a Mayo Clinic Article:

Treatment for galactorrhea:

Stop taking medication, change dose or switch to another medication. Make medication changes only if your doctor says it’s OK to do so.

Sorry to hear this Wave. Hope it goes away.

1 Like

Thanks @TheCanuk

1 Like

What did you do buddy?

1 Like

you should prob talk to ur pdoc. they might want to take u off risperidone, hyperprolactinemia can be pretty bad and lead to osteoporosis

2 Likes

I see my pdoc next week I’ll talk to her then about it

1 Like

@cigarino My prolactin levels are not that high but still above normal.
Will she still consider taking me off of Rispdal?